Yet Another Bulletin Board

Welcome, Guest. Please Login or Register.
Nov 11th, 2019, 3:25pm

Home Home Help Help Search Search Members Members Member Map Member Map Login Login Register Register
Clusterheadaches.com Message Board Steriods and Thrush


   Clusterheadaches.com Message Board
   New Message Board Archives
   Medications, Treatments, Therapies 2005
(Moderator: DJ)
   Steriods and Thrush
« Previous topic | Next topic »
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print
   Author  Topic: Steriods and Thrush  (Read 555 times)
unsolved1
Guest

Email

Steriods and Thrush
« on: Nov 20th, 2005, 10:15pm »
Quote Quote Modify Modify Remove Remove

I've never heard this topic brought up here before but It seems like everytime I do steriods lately I get Thrush. Nystatin clears it up in a week or so. Am I the only one? Is there anything I can do (Besides not doing the steriods) that might help to prevent this?
 
 Undecided
 
UNsolved
IP Logged
E-Double
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Are we ourselves?

  Edoubleitk   Edoubleitk1
Email

Gender: male
Posts: 6458
Re: Steriods and Thrush
« Reply #1 on: Nov 20th, 2005, 10:21pm »
Quote Quote Modify Modify

Never had that but know it sucks!
 
With all the steroids you take you have got to go through  some levels of immunosupression.
 
Good luck!
 
E
IP Logged

I can't believe that I have to bang my
Head against this wall again
But the blows they have just a little more
Space in-between them
Gonna take a breath and try again.
chewy
Guest

Email

Re: Steriods and Thrush
« Reply #2 on: Nov 20th, 2005, 10:27pm »
Quote Quote Modify Modify Remove Remove

http://www.webmd.com/hw/health_guide_atoz/hw139071.asp
 
Topic contents are to the right. Mentions inhaled cortisoids.
IP Logged
totka2
New Board Old Timer
Hungary 
****




Oxygen

   
WWW

Gender: male
Posts: 333
Re: Steriods and Thrush
« Reply #3 on: Nov 21st, 2005, 9:34pm »
Quote Quote Modify Modify

It's an usual sise effect Bro. I've mycoses on my chest.  Tongue  
(I boosted my Medrol doses to 100 mg/d last week. Undecided )
IP Logged


http://www.clusterheadache.hu
Dave_Emond
New Board Newbie
USA 
*



I love YaBB 1G - SP1!

   
Email

Gender: male
Posts: 9
Re: Steriods and Thrush
« Reply #4 on: Nov 26th, 2005, 5:10am »
Quote Quote Modify Modify

Although given an improper dosage and taper of Prednisone ... Yes ... had serious Thrush!
 Other thing you may want to watch for if you're already getting Thrush is Rampant Yeast Infection.
 Lost all the skin off my hands and feet, dry rashes all over body, tongue ... well ... yuck!
 Many other side effects, but, since it was administered wrong by my doc, won't worry ya about that stuff.
 Just be careful ... make sure you're a step ahead of your doc. Don't learn the hard way!
 Good place to start here!
Dave
IP Logged

Obstacles are those frightful things we see when we take our minds off our goals.
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print

« Previous topic | Next topic »


Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.


1998-2010 Web Vision Enterprises All rights reserved. All information on this site is protected by international copyright laws. You may not re-distribute any information from this site without written permission from Web Vision Enterprises and the webmaster of this site. Violators will be prosecuted.
You may view our privacy policy and financial disclosure statement here

test rss